# SDR HEEA083613

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 2,687 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710
- Part serial: 3AR155
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARTRIDGE DOES NOT OPERATE WITH POWER APPLIED. TO BE SENT TO VENDOR FOR REPAIR.
